# SDR P5CA2019050700065

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,391 hours, 21,193 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, CENTER BLEED ISOLATION VALVE SWITCH INOP. ( SWAPPED APU ISOLATION VALVE SWITCH WITH CENTER BLEED IAW SWPM FOR T/S PER AMM 33-13-00.  CENTER ISOLATION SWITCH GOOD.   )
